Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Lincoln, IL

June 30, 20146 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 10:23 PM CDT for 6 counties in Illinois. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 10:23 PM CDT (03:23 UTC)
Expired
Jun 30, 2014, 11:00 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 10:30 PM CDTTSTM WND DMG3 E Rushville, ILTREE TOPS BROKEN OFF AND TREE LIMBS DOWN. DAMAGE TO TENTS AT FAIRGROUNDS NORTHEAST OF RUSHVILLE. LARGE COTTTONWOOD TREE DOWN ALONG POKEBERRY ROAD. TIME ESTIMATED BETWEEN 1030 AND 1045 PM.
Jun 30, 10:30 PM CDTTSTM WND DMG5 S Havana, ILTREE LIMBS DOWN ON HIGHWAY 78 NEAR MATANZAS BEACH. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 9:01 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3809 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
981 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
3.4
Supercell composite
27.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WUUS53 KILX 010323
SVRILX
ILC017-057-125-129-169-179-010400-
/O.NEW.KILX.SV.W.0071.140701T0323Z-140701T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  MASON COUNTY IN CENTRAL ILLINOIS...
  NORTHERN MENARD COUNTY IN CENTRAL ILLINOIS...
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTH CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT

* AT 1019 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERMONT...
  AND MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEWISTOWN...HAVANA...MASON CITY...BROWNING...ASTORIA...IPAVA...
  BATH...KILBOURNE...EASTON...MANITO...GREENVIEW...SAN JOSE...GREEN
  VALLEY...BERNADOTTE...MARBLETOWN...SNICARTE...BLUFF CITY...DUNCAN
  MILLS...CHATAUQUA PARK AND LITTLE AMERICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4028 9057 4029 9045 4045 9045 4043 8959
      4007 8961 4008 9059
TIME...MOT...LOC 0322Z 274DEG 52KT 4030 9042

HAIL...<.75IN
WIND...60MPH

$$

AUTEN
2 follow-up statements
722 
WWUS53 KILX 010347
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT MON JUN 30 2014

ILC169-010357-
/O.CAN.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
SCHUYLER IL-
1047 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
      4019 9028 4044 9015 4043 8959 4008 8961
      4008 9034
TIME...MOT...LOC 0347Z 274DEG 52KT 4025 8991

$$

ILC017-057-125-129-179-010400-
/O.CON.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
MASON IL-MENARD IL-TAZEWELL IL-CASS IL-FULTON IL-
1047 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FULTON...NORTHEASTERN CASS...SOUTHWESTERN TAZEWELL...NORTHERN MENARD
AND MASON COUNTIES UNTIL 1100 PM CDT...

AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAVANA...AND
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MASON CITY AROUND 1055 PM CDT.
  SAN JOSE AROUND 1100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE 
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
      4019 9028 4044 9015 4043 8959 4008 8961
      4008 9034
TIME...MOT...LOC 0347Z 274DEG 52KT 4025 8991

HAIL...<.75IN
WIND...60MPH

$$

AUTEN
142 
WWUS53 KILX 010355
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT MON JUN 30 2014

ILC017-057-125-129-179-010405-
/O.EXP.KILX.SV.W.0071.000000T0000Z-140701T0400Z/
MASON IL-MENARD IL-TAZEWELL IL-CASS IL-FULTON IL-
1055 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON...
NORTHEASTERN CASS...SOUTH CENTRAL TAZEWELL...NORTHERN MENARD AND
MASON COUNTIES WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM.

LAT...LON 4014 9030 4016 9026 4016 9020 4019 9020
      4019 9028 4044 9015 4043 8959 4008 8961
      4008 9034
TIME...MOT...LOC 0355Z 274DEG 52KT 4024 8976

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:40 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jun 30, 8:40 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
840 PM CDT Mon Jun 30 2014

.DISCUSSION...
ISSUED 840 PM CDT Mon Jun 30 2014

Initial tornado watch was allowed to expire, as the first wave of
storms passed over the far northern CWA. Some capping has been
keeping storms from firing further south so far this evening,
despite extreme MUCAPE values in the 5000 J/kg vicinity. However,
second line of intense storms currently extending from just west
of Rockford into far southeast Iowa, then back into northwest
Missouri. There will be some battling between the cap in our area
vs the air being worked over already in the north (outflow
boundary has made it between Peoria and Lincoln with temps around
70 north of it). However, the latest HRRR has this lined up fairly
well, and shows the line making it to about Jacksonville and
Bloomington between 10-11 pm albeit in a weakening state. Have
updated the grids to significantly beef up the PoP's and rain
totals in the northwest this evening, and refined the southern
extent. Will send out corresponding zones shortly.

Geelhart

&&

.AVIATION...
ISSUED 642 PM CDT Mon Jun 30 2014

Much of the severe convection that was previously forecast to push
into west-central Illinois early this evening has actually tracked
much further north across eastern Iowa into northern Illinois.
Still monitoring outflow boundary left behind by the storms,
stretching from near KPIA to just north of KMCI. Scattered strong
to severe cells have developed along this boundary across northern
Missouri, and are expected to continue to develop/track
northeastward into central Illinois later this evening. Exact
areal coverage still remains uncertain: however, most model
guidance agrees that at least scattered convection will arrive at
the TAF sites after dark. Will therefore carry a TEMPO group for
thunder at all terminals with thunder threat ending after 07z.
Have downplayed the previous wind forecast as an organized line of
severe convection is no longer expected. Once the storms
dissipate, skies will clear overnight into Tuesday morning.
Forecast soundings are fairly dry for Tuesday, with Cu-rule only
suggesting scattered clouds at around 5000ft.

Barnes

&&

.PREV DISCUSSION...
ISSUED 338 PM CDT Mon Jun 30 2014

Not many changes overall to the expected weather scenario for the
next week. Discussion will be abbreviated due to ongoing severe
weather preparedness & operations.

SHORT TERM...Tonight through Thursday: Lingering uncertainty
exists with respect to the evolution of the storm complex heading
east across Iowa. Most of forecast area remains in a Moderate Risk
for severe weather through tonight, although the main threat
should be over this evening. Current bow echo, surging east into
northwest Illinois, is expected to stay north of the forecast
area as flow backs southwest ahead of an advancing upper trof.
However, additional development remains possible, and is suggested
by many mesoscale models, along the boundary extending southwest
from the main bow in a strongly sheared and highly unstable
environment. Very heavy rain remains a threat with any storms the
impact the area tonight, with precipitable water values in excess
of 1.5 inches, though rapid storm movement should mitigate the
flooding threat to some degree.

Expect storms to taper off overnight with the loss of diurnal
instability and as the surface cold front sweeps through the area.
The bulk of the remainder of the short term period should be quiet
and cooler than normal. Northwest upper level flow will
predominate, with high pressure at the surface more often than
not. Still signs of a spoke of energy moving through the mean
upper trof around Wednesday, which may bring a chance of rainfall
to the area. However, most of the models are less bullish than
they have been.

LONG TERM...Friday through Monday: Temperatures will begin to
moderate heading into the weekend as low level flow turns
southerly on the back side of the surface high. The turning flow
will also help richer moisture to return to the area. A northwest
flow wave is still expected by late in the weekend, and this will
result in our next organized risk of showers/storms.

Bak

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT MON JUN 30 2014

ILZ027>031-036-037-011100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS
ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM.

ILZ038-040>057-061-011100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL
CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ062-063-066>068-071>073-011100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
325 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS
NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING.
WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG
THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER
SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY
IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT
HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM.

BARNES

In the hours before

Local storm report, Jun 30, 9:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/30/2014  M1.00 INCH       STARK              IL   EMERGENCY MNGR

            RAIN FELL IN 15 MINUTES

&&

25
Special weather statement, Jun 30, 9:38 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT MON JUN 30 2014

ILZ029>031-037-038-010345-
MARSHALL-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
938 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLEAN...NORTHERN
TAZEWELL...SOUTHEASTERN MARSHALL...SOUTHERN PEORIA AND WOODFORD
COUNTIES UNTIL 1045 PM CDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR METAMORA...OR 7 MILES NORTHWEST OF EUREKA...
MOVING EAST AT 60 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  EUREKA...
  ROANOKE...
  GOODFIELD...
  SECOR...
  EL PASO...
  HUDSON...

OTHER LOCATIONS AFFECTED INCLUDE...CAZENOVIA...PANOLA...EVERGREEN
LAKE...KAPPA...LAKE BLOOMINGTON AND PLEASANT HILL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4107 8904 4093 8904 4092 8892 4076 8892
      4076 8861 4074 8858 4062 8857 4062 8846
      4041 8846 4056 8973 4111 8910
TIME...MOT...LOC 0239Z 289DEG 52KT 4078 8932

AUTEN
Local storm report, Jun 30, 9:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
955 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/30/2014  M2.25 INCH       KNOX               IL   CO-OP OBSERVER

            2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.

&&

25
Local storm report, Jun 30, 9:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     TSTM WND DMG     WASHINGTON              40.70N 89.44W
06/30/2014                   TAZEWELL           IL   EMERGENCY MNGR

            5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
            CITY EOC.

&&

25
Local storm report, Jun 30, 9:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     2 W BRADFORD            41.18N 89.70W
06/30/2014                   STARK              IL   EMERGENCY MNGR

            TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
            OF CROP DAMAGE.

0605 PM     TSTM WND DMG     3 ESE HENRY             41.10N 89.31W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
            DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.

0645 PM     FLASH FLOOD      2 SE HENRY              41.09N 89.33W
06/30/2014                   MARSHALL           IL   TRAINED SPOTTER

            OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
            WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
            IS BEING TRANSPORTED BY THE FLOOD WATERS.

0917 PM     HEAVY RAIN       TOULON                  41.09N 89.86W
06/30/2014  M1.00 INCH       STARK              IL   EMERGENCY MNGR

            RAIN FELL IN 15 MINUTES

0941 PM     TSTM WND DMG     WASHINGTON              40.70N 89.44W
06/30/2014                   TAZEWELL           IL   EMERGENCY MNGR

            5 TO 6 INCH DIAMTER TREE BRANCH BLOWN DOWN. FROM PEORIA
            CITY EOC.

0951 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/30/2014  M2.25 INCH       KNOX               IL   CO-OP OBSERVER

            2.25 INCHES SINCE 6 AM. 1.25 INCHES IN PAST 40 MINUTES.

&&

25
Local storm report, Jun 30, 10:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
06/30/2014  M2.70 INCH       KNOX               IL   MESONET

            RAIN FELL IN 1.5 HOURS

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:54 PM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark66 min
Jun 30, 9:38 PM CDTSpecial Weather StatementILXMcLean, Woodford67 min
Jun 30, 9:50 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell40 min
Jun 30, 10:05 PM CDTFlash Flood WarningILXKnox6 hr
Jun 30, 10:38 PM CDTAreal Flood AdvisoryILXPeoria, Tazewell, Woodford6 hr
Jun 30, 10:42 PM CDTAreal Flood AdvisoryILXFulton, Knox6 hr
Jul 1, 12:01 AM CDTAreal Flood WarningILXMarshall, Stark9 hr
Jul 1, 4:31 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford8 days
Jul 1, 4:37 AM CDTRiver Flood WarningILXFulton, Knox3 days
Jul 1, 4:37 AM CDTRiver Flood WarningILXFulton3 days
Jul 1, 4:59 AM CDTRiver Flood WarningILXPiatt5 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.